# SDR 98UAL900511

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7292U
- Make and model: Boeing 727222
- Aircraft serial: 21570
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE EGT LIMITED DURING CLIMB.  REDUCED THRUST TO 205 EPR TO KEEP EGT WITHIN LIMITS.  RETURNED TO DEN.
